Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tichy, Robert

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1442
Abstract pages:202
Full texts:31
References:38
E-mail:

http://www.mathnet.ru/eng/person73268
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. C. Aistleitner, I. Berkes, R. Tichy, “On the law of the iterated logarithm for permuted lacunary sequences”, Trudy Mat. Inst. Steklova, 276 (2012),  9–26  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 276 (2012), 3–20  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021